Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  "if we eat 10 tablet of d

Total Views: 113

"if we eat 10 tablet of disprin ,what is it effect on body.."

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I need expert opinion regarding "What should I do for nightfall problem ?" .I am facing this problem for last 10 years and happening 3-5 times a week.Is there any remedy to completely recover from this problem. Because of this wetdream my body weight is 52 kg.My age is 28 and height is 165cm.please provide some madicine to increase my body weight also

  Doctor's Answer

Hi, As you said that you are having this problem for a pretty long time, I have to say that it is important for you to know what exactly is night fall. Night fall is a problem which is faced more by men. The reason is that in females the secretion is too less for them to realize that they had a night fall. Males mostly have this problem in their teenage.The problem may be as infrequent to once in two months and to as frequent as once in every second day. Well there is no sure shot cure for it ...
Read Full Answer


I would like to improve my body mass since I am very lean and skeletony for my age. I have been trying to do it with food only for a long time but in vain. I had been prescribed deca durabolin injection for a few days around 5 yrs ago and there was slight improvement but had to discontinue that due to travel. Could you suggest a good anabolic steroid tablet for me?

  Doctor's Answer

Hi, The easiest way to gain weight is to add calories to your diet. For every kg of weight gain you will have to add about 1500-2000 calories to your diet. Your diet must include at least three basic meals, and two snack meals, which should include high calorie diet, shakes, ice cream, butter, oil, cheese, dense potato, spreads and bread. If you are not gaining weight inspite of increased diet, then you should have a medical check up done to investigate the root cause. The drug you have al ...
Read Full Answer


For my sister in the age of 14, few steroids injected to suppress the growth of an abscess which was grown due to herpes viral infection in the upper lip below nose. The abscess growth stopped and we satisfied about the medication. Now she is 30, but her personnel body growth is getting reduced day by day. She is around 40 kg now. We have a doubt, is there any side effect happened because of the steroid injected.

  Doctor's Answer

Hi, Steroids given by systemic route play a role in body stunting,but once the full body size is achieved or height is achieved,then body stunting doesn't occur and steroid leads to increase in weight gain and does not reduce weight. So if her personal body growth is reducing now after gaining full weight and height, the cause should not be steroid taken at that tender age,and she should have a detailed examination and investigation to find out the cause of the disease. Feel free to ask more ...
Read Full Answer


i am 35 year old male ,i have a high blood pressure of 146/80, start nebicip 5mg.after 1 year i have started eldervit zc and bizfer(iron tablet) for vitamin deficiency with vitamin d tablet.now, i am facing erectile dysnfunction.pl suggest cause and remedy.

  Doctor's Answer

Hi, Breast pain or nipple pain if no injury and no lump then alcohol is also a common cause for that. Avoid it for a few days. Telma is good and has no side effects. Regarding erectile dysfunction,most of the men at some point feel that they are facing erectile dysfunction,but this is a temporary phase and should go in most people. Just follow all the things I have told you. Have your deficient vitamins,good diet and partner support is very necessary. You may like to have a leave and destress ...
Read Full Answer


My wife drunk wine (2 pegs) in the night and morning 9AM she had the Femilon Tablet. She is getting vomitting in the evening at 5PM. Please help me to find out the problem is because of the drunk and tablet mixing?

  Doctor's Answer

Hi!! Usually if drinks are taken in the night and tablet is taken in the morning, and if the patient vomits,it is not due to drink and the tablet mixing . Your patient can repeat the dose of femilon if she vomitted after taking the tablet femilon ,within 20 minutes to half an hour of taking the tablet. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Andrew Kharakpal

  • Dentist
  •  Chandigarh, India

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India

Dr. rajkumar gunaseelaraj

  • Dentist
  •  Salem, India

Dr. MAHESH KOREGOL

  • Obstetrician and Gynecologist
  •  Bangalore, India

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India

Dr. ASHISH CHAUHAN

  • Dermatologist
  •  Ghaziabad, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -